# SDR DALA2015080704881

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 62,237 hours, 44,959 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL SKIN BULGING WITH FASTENER PULLED THROUGH. COMPLIED WITH ER/A 538259-14, REV "A".  ASSOCIATED ER/A 14-538259, ADDED FOR AC 0993.
